A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators
Yusuf Kaya and
Nazmiye Gönül
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
In this paper we consider some analogs of the Korovkin approximation theorem via lacunary equistatistical convergence. In particular we study lacunary equi-statistical convergence of approximating operators on spaces, the spaces of all real valued continuous functions de ned on and satisfying some special conditions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/514174.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/514174.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:514174
DOI: 10.1155/2013/514174
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().